# SDR SWIA202055622

- Difficulty date: December 19, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Splice
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS PAX DOOR SPLICES BROKEN.  C-CHECK RO 1/17/2021.  REPLACED 8 EA SPLICES ON PAX DOOR IAW CRJ700 ESPM 20-16-00 AND CRJ700 ESPM 20-44-00.  OPERATIONAL TEST OF THE PAX DOOR WARNING SYSTEM PERFORMED, IAW CRJ700 AMM 52-70-00-801-A01.  OPERATIONS TEST GOOD.  OPERATIONAL TEST OF THE STAIR LIGHTS PERFORMED, IAW CRJ700 AMM 33-45-00-710-802-A01.  OPERATIONS TEST GOOD.
